dc.creator | Hillman J.A. | |
dc.creator | Kochloukova D.H. | |
dc.date | 2007 | |
dc.date | 2015-06-30T18:39:17Z | |
dc.date | 2015-11-26T14:30:41Z | |
dc.date | 2015-06-30T18:39:17Z | |
dc.date | 2015-11-26T14:30:41Z | |
dc.date.accessioned | 2018-03-28T21:34:03Z | |
dc.date.available | 2018-03-28T21:34:03Z | |
dc.identifier | | |
dc.identifier | Mathematische Zeitschrift. , v. 256, n. 1, p. 45 - 56, 2007. | |
dc.identifier | 255874 | |
dc.identifier | 10.1007/s00209-006-0058-3 | |
dc.identifier | http://www.scopus.com/inward/record.url?eid=2-s2.0-33847333448&partnerID=40&md5=93500d7249fa74626f431fb53ee9b102 | |
dc.identifier | http://www.repositorio.unicamp.br/handle/REPOSIP/104178 | |
dc.identifier | http://repositorio.unicamp.br/jspui/handle/REPOSIP/104178 | |
dc.identifier | 2-s2.0-33847333448 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1247182 | |
dc.description | We show that an infinite cyclic covering space M′ of a PD n -complex M is a PD n-1-complex if and only if χ(M) = 0, M′ is homotopy equivalent to a complex with finite [(n-1)/2]-skeleton and π1(M′) is finitely presentable. This is best possible in terms of minimal finiteness assumptions on the covering space. We give also a corresponding result for covering spaces M ν with covering group a PD r -group under a slightly stricter finiteness condition. © Springer-Verlag 2007. | |
dc.description | 256 | |
dc.description | 1 | |
dc.description | 45 | |
dc.description | 56 | |
dc.description | Barge, J., Dualité dans les revêtements galoisiens (1980) Invent. Math, 58, pp. 101-106 | |
dc.description | Bieri, R., (1981) Homological Dimension of Discrete Groups, , 2nd edn. Queen Mary College Mathematics Notes, London | |
dc.description | Bieri, R., Geogeghan, R., Kernels of actions on non-positively carved spaces (1998) LMS Lecture Notes Series, 252, pp. 24-38. , Kropholler, P.H, Niblo, G.A, Stöhr, R, eds, Geometry and Cohomology in Group Theory, Cambridge University Press, Cambridge | |
dc.description | Bieri, R., Renz, B., Valuations on free resolutions and higher geometric invariants of groups (1988) Comment. Math. Helv, 63, pp. 464-497 | |
dc.description | Bieri, R., Strebel, R., Geometric Invariants for Discrete Groups, , manuscript-book, Frankfurt University in preparation | |
dc.description | Bowditch, B.H., Planar groups and the Seifert conjecture (2004) J. Reine u. Angew. Math, 576, pp. 11-62 | |
dc.description | Browder, W., Poincaré complexes, their normal fibrations and surgery (1972) Invent. Math, 17, pp. 191-202 | |
dc.description | Brown, K.S., A homological criterion for finiteness (1975) Commentarii Math. Helvetici, 50, pp. 129-135 | |
dc.description | Crisp, J.S., The decomposition of Poincaré duality complexes (2000) Commentarii Math. Helvetici, 75, pp. 232-246 | |
dc.description | Davis, M., The cohomology of a Coxeter group with group ring coefficients (1998) Duke Math. J, 91, pp. 297-314 | |
dc.description | Gottlieb, D.H., Poincaré duality and fibrations (1979) Proc. Am. Math. Soc, 76, pp. 148-150 | |
dc.description | Hillman, J.A., Four-Manifolds, Geometries and Knots (2002) Geometry Topol. Monogr, 5 | |
dc.description | Kapovich, M., (1998) On normal subgroups in the fundamental groups of complex surfaces, , preprint, University of Utah | |
dc.description | Kearton, C., An algebraic classification of some even-dimensional knots (1976) Topology, 15, pp. 363-373 | |
dc.description | Klein, J.R., The dualizing spectrum of a topological group (2001) Math. Ann, 319, pp. 421-456 | |
dc.description | Kochloukova, D.H., On a conjecture of E. Rapaport Strasser about knot-like groups and its pro-p version (2006) J. Pure Appl. Algebra, 204, pp. 536-554 | |
dc.description | Kochloukova, D.H., Some Novikov rings that are von Neumann finite and knot-like groups (2006) Comment. Math. Helv, 81, pp. 931-943 | |
dc.description | Levine, J.P., An algebraic classification of some knots of codimension two (1970) Commentarii Math. Helv, 45, pp. 185-198 | |
dc.description | Lück, W., L2-Betti numbers of mapping tori and groups (1994) Topology, 33, pp. 203-214 | |
dc.description | Mather, M., Counting homotopy types of manifolds (1965) Topology, 4, pp. 93-94 | |
dc.description | Milnor, J.W., Infinite cyclic coverings (1968) Conference on the Topology of Manifolds, pp. 115-133. , Hocking, J.G, ed, Prindle, Weber and Schmidt, Boston | |
dc.description | Ranicki, A.A., Finite domination and Novikov rings (1995) Topology, 34, pp. 619-632 | |
dc.description | Stark, C.W., Resolutions modeled on ternary trees (1996) Pacific J. Math, 173, pp. 557-569 | |
dc.description | Strebel, R., A remark on subgroups of infinite index in Poincaré duality groups Comment. Math. Helv, 52, pp. 317-324 | |
dc.description | Turaev, V.G., Three-dimensional Poincaré complexes: Classification and splitting (1989) Math. Sbornik, 180, pp. 809-830 | |
dc.description | Wall, C.T.C., Finiteness conditions for CW-complexes (1965) Ann. Math, 81, pp. 56-69 | |
dc.language | en | |
dc.publisher | | |
dc.relation | Mathematische Zeitschrift | |
dc.rights | fechado | |
dc.source | Scopus | |
dc.title | Finiteness Conditions And Pdr-group Covers Of Pdn -complexes | |
dc.type | Artículos de revistas | |